# SDR SWIA20230908725

- Difficulty date: July 25, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON COCKPIT FLOOR SUPPORT ANGLE ,FWD OF FS 280 FLOOR BEAM.     (C-CHECK RO 9/6/2023)    REPLACED CRACK COCKPIT FLOOR SUPPORT ANGLE ,FWD OF FS 280 FLOOR BEAM WITH NEW ANGLE PN 600-34017-351 PO# T-69724 REF CRJ 200 SRM 51-42-06 AND DWG 600-34017 REV AD. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
